# SDR 99ZZZM491

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Seized
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER AILERON TRIM CABLE PULLEY SEIZED OUTBOARD OF NR 4 FLAP TRACK.  REMOVED AND REPLACED TRIM CABLE PULLEY'S AS NEEDED IAW MM.  (M)
